# SDR ASOA2014122211889

- Difficulty date: December 15, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 25,574 hours, 18,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED JUST ABOVE MOTOR ASSIST PULLEY BRACKET.   FABRICATED A NEW ANGLE SECTION.   SEALED AND WET INSTALLED THE DRAG ANGLE IAW SRM 52-11-04, REPAIR 002-A01.  MAJOR REPAIR IAW GMM 5-3.
